# SDR DALA2024061306061

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 92,304 hours, 41,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat Row 22d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 WHITE EMERGENCY PATH LIGHT ASSY MISSING AT SEAT ROW 22D. CORRECTIVE ACTION: REPLACED MISSING EMERGENCY PATH LIGHT ASSY AT SEAT 22D REF B757 AMM 33-51. OPS CHECKS GOOD. (5627343)
